# SDR RAIA990801

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: AS3209009
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 7402 - STL - NR 1 ENGINE LEAKING FUEL.  MAINTENANCE REPLACED O-RING FOR FUEL NOZZLE AT 10 O'CLOCK POSITION.  (M)
